# SDR GTIA2018091302841

- Difficulty date: September 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 41,028 hours, 19,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP. R&R FWD MEGAPHONE IAW EMERGENCY LAYOUT DRAWING. OPS CHECK GOOD.
